# SDR SWIA202163227

- Difficulty date: September 24, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 12-19-21)   REMOVED AND REPLACED WITH NEW BUSHINGS 7EA RH AILERON WING AFT SPAR.  REF CRJ700 AMM 20-31-00-400-801-A01.  HINGE #1 INBD SIDE BUSHING REPLACED ON JOB 71025095 OP 96 CAMP 23668993.  ORDERED AND RECEIVED NEW RH AILERON INSTALLATION HARDWARE.  INSTALLED ON JOB 71025090 OP 584 CAMP 23537428.  SEE CONTINUE CARD FOR DETAILS
